, Volume 286, Issue 3, pp 1073-1098

Lieb-Robinson Bounds for Harmonic and Anharmonic Lattice Systems

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We prove Lieb-Robinson bounds for systems defined on infinite dimensional Hilbert spaces and described by unbounded Hamiltonians. In particular, we consider harmonic and certain anharmonic lattice systems.

Communicated by M. B. Ruskai
Copyright © 2008 by the authors. This article may be reproduced in its entirety for non-commercial purposes.